# SDR 9JLA2013040904523

- Difficulty date: April 2, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 6,008 hours, 4,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Door Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CABIN DOOR VENT SOLENIOD WAS INOPERATIVE.  THIS IS THE 3RD SOLENIOD THIS YEAR, AND 5 TOTAL SINCE MAR/2011.  THE SOLENIOD WAS REPLACED WITH NEW AND RIGGED IAW AMM.  FUNCTIONAL SATISFACTORY.
